# SDR RRXA11176

- Difficulty date: May 28, 2001
- Submitted: July 25, 2001
- Operation: Air carrier
- Aircraft: N606AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46044
- Aircraft time: 88,247 hours, 28,534 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 5655752
- Condition: Dented
- Location: Sta.340
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND DENT DAMAGE TO L/H O/B LOWER T/E WEDGE LOWER SURFACE AT STA. 340, DAMAGE EXCEEDED LIMITATIONS IAW DC-8 SRM. /////CORRECTIVE ACTION///// REMOVED DAMAGE, TREATED AREA IAW DC-8 SRM 51-1-8. FABRICATED PART AND INSTALLED IAW DC-8 SRM 57-7-1 FIG.4, 51-1-21A.
